MAUDE Adverse Event Report: JOINT RECON : DEPUY IRELAND ATTUNE CR FEM RT SZ 9 CEM; ATTUNE IMPLANT : KNEE FEMORAL

JOINT RECON : DEPUY IRELAND ATTUNE CR FEM RT SZ 9 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150400209
Health Effect - Clinical Code No Information (3190)
Date of Event 09/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the received device was forwarded to commercialized product development for evaluation.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot code(s) was not provided.Device history lot: null.Device history review: null.
 
Event or Problem Description
Der states that patient's knee may not have been properly aligned during his primary knee replacement procedure.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary:the received device was forwarded to commercialized product development for evaluation.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot code(s) was not provided.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CR FEM RT SZ 9 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
JOINT RECON : DEPUY IRELAND
MDR Report Key7179785
Report Number1818910-2018-50836
Device Sequence Number19099445
Product Code JWH
UDI-Device Identifier10603295041245
UDI-Public10603295041245
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150400209
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2017
Initial Date Received by Manufacturer 12/13/2017
Supplement Date Received by Manufacturer01/09/2018
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date01/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR